# SDR DALA1134856313

- Difficulty date: April 19, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS (4 EA) WERE LOOSE ON L/E SURFACE OF RT WING WS 320, PER SRM 57-41-01 R5 REPAIRED THE SKIN PER NR-57-021, HT-AC-040, NR-57-019, HT-AC-022.  HEAT TREATMENT THE REPAIR  PARTS.
